# SDR JR2R20230213791

- Difficulty date: February 13, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N87319
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000448
- Aircraft time: 18,022 hours, 10,563 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 17005663605
- Condition: Corroded
- Location: Zone 200
- Part time: 18,022 hours, 10,563 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR WEB ON TOP OF FR14 CORRODED BETWEEN RBL35 AND RBL48
